Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Global generation of pluricanonical and adjoint linear series on smooth projective threefolds
HTML articles powered by AMS MathViewer

by Lawrence Ein and Robert Lazarsfeld PDF
J. Amer. Math. Soc. 6 (1993), 875-903 Request permission
    W. Barth, C. Peters, and A. Van de Ven, Compact complex surfaces, Springer-Verlag, New York, 1984. X. Benveniste, Sur les variétés de dimension 3 de type général dont le diviseur canonique est numériquement positif, Math. Ann. 266 (1984), 479-497. E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math. 42 (1973), 171-219. H. Clemens, J. Kollár, and S. Mori, Higher dimensional complex geometry, Astérisque 166 (1988). J.-P. Demailly, A numerical criterion for very ample line bundles (to appear). H. Esnault and E. Viehweg, Lectures on vanishing theorems, DMV Seminar, bd. 20, Birkhäuser Verlag, Basel, 1993. T. Fujita, contribution to Birational geometry of algebraic varieties: Open problems, from the 1988 Katata Syposium of the Taniguchi Foundation. —, On polarized manifolds whose adjoint bundles are not semipositive, Algebraic Geometry, Sendai, 1985 (T. Oda, ed.), Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 167-178. —, Classification theories of polarized varieties, London Math. Soc. Lecture Note Ser., vol. 155, Cambridge Univ. Press, Cambridge and New York, 1990. R. Hartshorne, Generalized divisors on Gorenstein curves and a theorem of Noether, Math. J. Kyoto Univ. 26 (1986), 375-386. Y. Kawamata, On the finiteness of generators of a pluricanonical ring for a $3$-fold of general type, Amer. J. Math. 106 (1984), 1503-1512. Y. Kawamata, K. Matsuda, and K. Matsuki, Introduction to the minimal model problem, Algebraic Geometry, Sendai, 1985 (T. Oda, ed.). Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, 283-360. G. Kempf, Varieties with rational singularities, Proc. of the Lefschetz Centennial Conference, Contemp. Math. 58 (1986), 179-182. K. Kodaira, Pluricanonical systems on algebraic surfaces of general type, J. Math. Soc. Japan 20 (1968), 170-192. J. Kollár, Vanishing theorems for cohomology groups, Algebraic Geometry, Bowdoin 1985, Proc. Sympos. Pure. Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 233-243. —, Effective base point freeness, preprint. J. Kollár et al., Flips and abundance for algebraic threefolds (to appear). K. Matsuki, On pluricanonical maps for threefolds of general type, J. Math. Soc. Japan 38 (1986), 339-359. K. Oguiso, On polarized Calabi-Yau threefolds, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 38 (1991), 395-429. M. Reid, Projective morphisms according to Kawamata, unpublished manuscript, 1983. I. Reider, Vector bundles of rank 2 and linear systems on algebraic surfaces, Ann. of Math. (2) 127 (1988), 309-316. F. Sakai, Weil divisors on normal surfaces, Duke Math. J. 51 (1984), 877-887. —, Reider-Serano’s method on normal surfaces, Algebraic Geometry: Proceedings, L’Aquila 1988, Lecture Notes in Math., vol. 1417, Springer-Verlag, New York, 1990, pp. 301-319. B. Shiffman and A. Sommese, Vanishing theorems on complex manifolds, Prog. Math., vol. 56, Birkhaüser, Boston, MA, 1985. V. Shokurov, The non-vanishing theorem, Math. USSR-Izv. 19 (1985), 591-607. P. Wilson, Towards birational classification of algebraic varieties, Bull. London Math. Soc. 19 (1987), 1-48. —, Fano fourfolds of index greater than one, J. Reine Angew. Math. 379, 172-181.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 14E30, 14C20, 14E35
  • Retrieve articles in all journals with MSC: 14E30, 14C20, 14E35
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 875-903
  • MSC: Primary 14E30; Secondary 14C20, 14E35
  • DOI:
  • MathSciNet review: 1207013